B. S. Lalli, B. G. Zhang, "Oscillation and non-oscillation of some neutral differential equations of odd order", International Journal of Mathematics and Mathematical Sciences, vol. 15, Article ID 696041, 7 pages, 1992. https://doi.org/10.1155/S0161171292000668
Oscillation and non-oscillation of some neutral differential equations of odd order
An existence criterion for nonoscillatory solution for an odd order neutral differential equation is provided. Some sufficient conditions are also given for the oscillation of solutions of some th order equations with nonlinearity in the neutral term.
Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.